# SDR WX0A2024052032045

- Difficulty date: May 16, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N275NV
- Make and model: Airbus A320-214
- Aircraft serial: 2807
- Aircraft time: 44,406 hours, 26,894 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M16901
- Condition: Faulted
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NRC 7000-0011: EMERGENCY LIGHT EPSU SYSTEM TEST BITE RESULT SHOWS FAULT MSG""ESCAPE SLIDE LT/ EPSU(10WL)FWD L"". TO BE INVESTIGATED. / FWD LH PASSENGER DOOR SLIDE (7500MM) REPLACED AS PER AMM TASK 25-62-44-400-007-A. EPSU BITE TEST PERFORMED SERVICEABLE AS PER AMM TASK 33-51-00-710-001-A. NO FAULT."
